Toggle Main Menu Toggle Search

Open Access padlockePrints

Wind-induced chaotic advection in shallow flow geometries. Part I: Circular basins

Lookup NU author(s): Professor Qiuhua Liang


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Liang Q, Borthwick AGL, Taylor PH

Publication type: Article

Publication status: Published

Journal: Journal of Hydraulic Research

Year: 2006

Volume: 44

Issue: 2

Pages: 170-179

ISSN (print): 0022-1686

Publisher: International Association of Hydraulic Engineering and Research